# SDR ASAA2023041642895

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 59,140 hours, 17,416 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250349020
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOWUP TO CHRONIC HISTORY TO #1 EEC LIGHT ILLUMINATING. GROUNDED - YES. R/R ENG #1 J5 HARNESS IAW B737-800 AMM 73-21-06.PERFORMED ENG RUN -EEC BITE CHECK IAW AMM TASK 71-00-00-700-808-F00. CHECK GOOD. PERFORMED ENG 1 ACTUATOR TEST IAW AMM TASK 71-00-00-700-807-F00. CHECK GOOD.FOUND NO RECENT FAULT/ NO FAULT HISTORY.
